Медицинская библиотека · Dermatology reports · 2015
Severe scratcher-reaction: an unknown health hazard?
Клинический случайСтатьяПеревод в очереди
Аннотация
Tattoos are well known to cause skin problems and the number of reported adverse reactions after tattooing has increased. Illegally imported tattoo ink is unrestrained and can contain unknown ingredients and contamination thereby posing a serious health hazard. We present a case illustrating the risk of pronounced phototoxic allergic reaction and other severe complications after using home kit tattoo ink.
Для цитирования: Mikkelsen Carsten Sauer, Holmgren Helene Ringe, Arvesen Kristian Bakke, Jarjis Reem Dina, Gunnarsson Gudjon Leifur. Severe scratcher-reaction: an unknown health hazard?. Dermatology reports. 2015. DOI: 10.4081/dr.2015.5816.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.